# SDR F3LA200700139

- Difficulty date: June 10, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N907FR
- Make and model: Airbus A319-112
- Aircraft serial: 1743
- Aircraft time: 18,398 hours, 7,827 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED LIGHT CORROSION ON L2 DOOR GIRT BAR FITTING AFT OF C66, JUST FWD AND INBD OF SCREW HOLE.  FOUND L2 DOOR SILL TO BE OUT OF LIMITS IAW SRM 53-41-14, FIG 101.  REPLACED L2 DOOR SILL IAW SRM'S 51-42-11, 51-44-11, 51-41-11 AND EA NR A0-51T-11976.
